Metrics

From
Queueing Based Compartmental Models for Ebola Virus Disease Analysis by Ikeme John Dike and Chinyere Ogochukwu Dike American Journal of Applied Mathematics and Statistics. 2018, 6(3), 96-106 doi:10.12691/ajams-6-3-2
Views
12699
Html 12099
Abstract 600
14 June 2018 (publication date) through 19 October 2021 *
8.65 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 9356
PDF1098
Epub1021
XML639
PPT3437
Figures3012
Tables149
Export: 2240
RIS646
BibTex818
Endnote776
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com